# SDR CA190530010

- Difficulty date: May 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ODOUR FROM ECS WITH ENGINE POWER CHANGE. #1 ENGINE REPLACED. AIRCRAFT BACK INTO SERVICE. (TC# 20190530010)
